I was put on a low dose of it by my pain management doc; we were hoping it would enable me to get off opioids. At first it made me very sedated, but I wanted to give it a chance, so I followed directions to start out at 10 mg, then increase by 10 each week until I reached 30.
My pulse rate was high, not ever falling below 100 bpm. Then there was awful constipation, as well as not urinating effectively. I would wake with bladder pain. I got very ill from toxins recirculating in the body, because my normal measures for constipation weren't effective. I had to resort to strong laxatives, which I don't like because it disrupts my electrolytes. I could probably tolerate other side effects, but not ones which interfere with elimination function.
The plus side was a better mood, decreased peripheral pains, and better sleep. But the side effects were too severe. I was really hoping that this med would be something I could live with for awhile!